# SDR DALA1235089256

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: SR0953005625
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV/MOD, FOUND AFT PRESSURE BULKHEAD LOWER TEE CAP HAS TOOLING MARKS ON FWD FACE.  CUT-OUT DAMAGED BULKHEAD LOWER TEE CAP, LOCATED AND DRILLED NEW TEE CAP SECTION.  FABRICATED TEE CAP REPAIR PARTS AND INSTALLED REPAIR PARTS IAW ER/A 501860-14 REV ORIG.
